Notre Dame Journal of Formal Logic

Point monads and $P$-closed spaces.

Robert A. Herrmann

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 20, Number 2 (1979), 395-400.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093882547

Digital Object Identifier
doi:10.1305/ndjfl/1093882547

Mathematical Reviews number (MathSciNet)
MR531812

Zentralblatt MATH identifier
0368.02054

Subjects
Primary: 54J05: Nonstandard topology [See also 03H05]
Secondary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05]

Citation

Herrmann, Robert A. Point monads and $P$-closed spaces. Notre Dame J. Formal Logic 20 (1979), no. 2, 395--400. doi:10.1305/ndjfl/1093882547. https://projecteuclid.org/euclid.ndjfl/1093882547


Export citation